"I had no readily noticeable bad reaction. I did read the rx insert throughly and would have noted any immediate side effects and called the doctor. You know, I have not noticed any substantial change in the way I feel at all either. May..."
Just a quick note to say hi!
i had a crown put on 7 months ago and now have tightening of my jaw, i think the crown is too big also for my mouth and it has hurt for 7 months, starting with my gums and trying to push itself down further, I got tingling in my neck, chin and jaw and then soreness and now it is tightening up my jaw more, I felt a little dizzy one day, I know it is from the crown, because I have never felt this before. I have notified my stated dental board regarding this also. for 7 months my dentist stated there was not anything wrong.
I think yours was from your crown also, I don't care what anyone says. Dentist can do alot of things to your mouth that cause more problems unless you have a good dentist.
My last check-up showed that I went from hypo to hyper. My TSH level read 0.004. I am taking .175 MCG of Synthroid and have a burning sensation on the left side of my mouth--lip area. It is worse after 4pm and the only thing that will calm it down is either hot coffee or a warm,wet rag. I saw my ENDO and told him what was going on. I NEVER had this burning on .150. It was after a month of Levoxlroxine (I cannot spell) from a woman ENDO and she was concerned with BP moreso than my symptoms, so I went back to my former doctor--he said she shot me from Hypo to Hyper and I was too high. She had me taking the generic plus 3 Cytomel a day. Way to much! I had a total Thyroidectomy in 2006.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.